0
RESEARCH PAPERS

Forced Oscillations of a Semi-Infinite Rod Exhibiting Weak Bilinear Hysteresis

[+] Author and Article Information
T. K. Caughey

California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 27(4), 644-648 (Dec 01, 1960) (5 pages) doi:10.1115/1.3644076 History: Received February 15, 1960; Online September 16, 2011

Abstract

A first-order nonlinear solution is presented for the problem of forced sinusoidal oscillations of a semi-infinite bar exhibiting weak bilinear hysteresis.

Copyright © 1960 by ASME
Topics: Oscillations
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In